Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Experiencing ertigo and breathlessness & taking NERVUP-OD for weakness

since I have started x taking nervup od for weakness am xperiencing vertigo and breathlessness ..any connection?? Age- 35, weight- 63
Asked On : Mon, 13 Jun 2011
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
You may be suffering from anxiety. Learn to relax from your busy schedule. Take time of and do Yoga, Pranayam and deep breathing exercises. The medicine is a Vitamin to boost nerve strength, don't worry. You need to eat right food. No junk food. Eat fresh fruits and vegetables which is the secret to great health. Drink plenty of water. Exercise everyday. If you have persistent vertigo, you may take a tablet Vertin 8mg once a day. Show to the ENT Doctor if it get's worse. GOOD LUCK !!!!
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor